# SDR ASAA0310190

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 654652014
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND RIGHT AILERON NR 1 HINGE FITTING AT WING STATION 517.757 CRACKED.  REMOVED DAMAGE, FORMED, FABRICATED ADN INSTALLED REPAIR ANGLE PER SRM.  (M)
